Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on naturally ordered sets in semi-metric spaces


Author: Louis F. McAuley
Journal: Proc. Amer. Math. Soc. 8 (1957), 384-386
MSC: Primary 54.0X
DOI: https://doi.org/10.1090/S0002-9939-1957-0085497-6
MathSciNet review: 0085497
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] F. Burton Jones, Concerning normal and completely normal spaces, Bull. Amer. Math. Soc. vol. 43 (1937) pp. 671-677. MR 1563615
  • [2] R. L. Moore, Foundations of point set theory, Amer. Math. Soc. Colloquium Publications, vol. 13, 1932. MR 0150722 (27:709)
  • [3] G. T. Whyburn, Analytic topology, American Math. Soc. Colloquium Publications, vol. 28, 1942. MR 0007095 (4:86b)
  • [4] C. Zarankiewicz, Über die Zerschneidungspunkte der Zusammenhängend Mengen, Fund. Math. vol. 12 (1928) pp. 121-125.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.0X

Retrieve articles in all journals with MSC: 54.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1957-0085497-6
Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society